# SDR 9900041224

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO MSP, LOST CABN PRESSURE AT APPROXIMATELY 36,000 FEET AND MASKS DEPLOYED.  CABIN PRESSURE WAS RESTORED MANUALLY, AT APPROXIMATELY 6,000 FEET, CABIN PRESSURE WAS LOST AGAIN.  FLIGHT CONTINUED INTO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OUTFLOW VALVE GEARBOX AND BUTTERFLY VALVE.  MASKS WERE RESET.  OPERATIONAL CHECK OK.
